# SDR MWEA020101

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9957727502
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON TOP OF INTERCOSTAL AT STATION 708 ABOUT 10 INCHES RIGHT OF CENTER FLOOR SUPPORT CABIN AREA.  FABRICATED AND INSTALLED DOUBLE ANGLE REPAIR.
